MAUDE Adverse Event Report: DEPUY ORTHOPAEDIC INC, 1818910 PFC* FLUT TIB ROD TRL 75 X 12; KNEE INSTRUMENT : TIBIAL STEM TRIALS

DEPUY ORTHOPAEDIC INC, 1818910 PFC* FLUT TIB ROD TRL 75 X 12; KNEE INSTRUMENT : TIBIAL STEM TRIALS
Catalog Number 866875
Medical Device Problem Codes Connection Problem (2900); Material Deformation (2976)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); Not Applicable (3189)
Date of Event 04/17/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
I would like to report broken items which were sent out on an orthokit booking: orthokit booking number: (b)(4); surgery date: (b)(6) 2018; surgeon: mr.(b)(6); operation: tc3 mbt revision knee replacement; hospital: (b)(6) hospital.Instrument trays affected and item codes: module 1718 sigma femoral sleeve kit (b)(4); item code affected: (b)(4) adaptor torque wrench.The torque wrench was not fit for purpose during the operation.It did not damage the patient or implants however it did delay the operation by 5 minutes.The issue with the item is that it did not torque the stem onto the adaptor sufficiently.The outcome was fine though it must be noted.Module 1655 ¿ tc3 revision knee (b)(4); item code affected: (b)(4) pfc* flut tib rod trl 75 x 12.The 75 x 12 stem did not attach to the trial mbt tibial tray which again did was not detrimental to the patient however it did delay the operation by 5 minutes.The surgeon then opted to use a 75 x 10 stem trial instead.Please can these defect items on the orthokit sets be removed and replaced.They are not fit for purpose.
 
Additional Manufacturer Narrative
(b)(4).No device was received for examination, therefore the reported event could not be confirmed.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Common Device Name
KNEE INSTRUMENT : TIBIAL STEM TRIALS
Manufacturer (Section D)
DEPUY ORTHOPAEDIC INC, 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7510246
Report Number1818910-2018-59478
Device Sequence Number1242537
Product Code LXH
UDI-Device Identifier10603295217572
UDI-Public10603295217572
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 04/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number866875
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/17/2018
Supplement Date Received by Manufacturer11/30/2018
Initial Report FDA Received Date05/14/2018
Supplement Report FDA Received Date12/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1